zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Razumikhin techniques in impulsive functional differential equations. (English) Zbl 0939.34071
Here, impulsive functional-differential equations are considered. The uniform stability for such equations is proved by extending the Lyapunov- Razumikhin theorems to impulsive functional-differential equations. Some examples are given.

MSC:
34K45Functional-differential equations with impulses
34A37Differential equations with impulses
WorldCat.org
Full Text: DOI
References:
[1] Anokhin, A. V.: On linear impulsive systems for functional differential equations. Soviet math. Dokl. 33, 220-223 (1986) · Zbl 0615.34064
[2] Anokhin, A. V.; Berezansky, L.; Braverman, E.: Exponential stability of linear delay impulsive differential equations. J. math. Anal. appl. 193, 923-941 (1995) · Zbl 0837.34076
[3] Bainov, D. D.; Covachev, V.; Stamova, I.: Estimates of the solutions of impulsive quasilinear functional differential equations. Ann. fac. Sci. Toulouse 12, 149-161 (1991) · Zbl 0749.34039
[4] Bainov, D. D.; Covachev, V.; Stamova, I.: Stability under persistent disturbances of impulsive differential-difference equations of neutral type. J. math. Anal. appl. 187, 790-808 (1994) · Zbl 0811.34057
[5] Bainov, D. D.; Dishliev, A.; Stamova, I.: Lipschitz quasistability of impulsive differential-difference equations with variable impulsive perturbations. J. comput. Appl. math. 70, 267-277 (1996) · Zbl 0854.34073
[6] Bainov, D. D.; Kulev, G.; Stamova, I.: Global stability of the solutions of impulsive differential-difference equations. SUT J. Math. 31, 55-71 (1995) · Zbl 0833.34070
[7] Bainov, D. D.; Simeonov, P. S.: Stability with respect to part of the variable in systems with impulse effect. J. math. Anal. appl. 117, 247-263 (1986) · Zbl 0588.34044
[8] Bainov, D. D.; Simeonov, P. S.: Systems with impulse effect: stability theory and applications. (1989) · Zbl 0676.34035
[9] Bainov, D. D.; Stamova, I.: Uniform asymptotic stability of impulsive differential-difference equations of neutral type by Lyapunov direct methods. J. comput. Appl. math. 62, 359-369 (1995) · Zbl 0848.34057
[10] Gopalsamy, K.; Zhang, B. G.: On delay differential equations with impulses. J. math. Anal. appl. 139, 110-122 (1989) · Zbl 0687.34065
[11] Lakshmikantham, V.; Bainov, D. D.; Simeonov, P. S.: Theory of impulsive differential equations. (1989) · Zbl 0719.34002
[12] Lakshmikantham, V.; Liu, X. Z.: Stability analysis in terms of two measures. (1993) · Zbl 0797.34056
[13] Shen, J. H.: Existence and uniqueness of solutions for impulsive functional differential equations on the PC space with applications. Acta sci. Nat. univ. Norm. hunan 19, 13-17 (1996)